# SDR 98ZZZX2561

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N212AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120008
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Chafed
- Location: Reduction Grbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REDUCTION GEARBOX JUST IN FRONT OF RIGHT FORWARD ENGINE MOUNT FORWARD LOWER BOLT HOLE, THERE IS A CHAFE MARK .958 INCH BY .480 INCH.  DEEPEST SPOT IS .098 INCH CAUSED BY MISLOCATED BONDING WIRE FROM NACELLE TO ENGINE.
